Share this:

Volunteer
@volunteer

Posts: 1
Joined: Nov 27, 2011

testosterone

Posted by @volunteer, Nov 27, 2011

Has anyone using testosterone replacement therapy experiened destructvie changed behanior — inappporiate interest in others?

Reply


barsta
@barsta

Posts: 4
Joined: Dec 06, 2011
Posted by @barsta, Dec 6, 2011

No im a 46 year old male that takes an injection of testosterone weekly through Cenegenics. I also have my regular primary care doctor follow me on their recommendations and treatment. In the beginning when my levels were really low my initial few weeks of treatment i noticed some irritable moments however that subsided once my body became accustomed to me being at regular levels. I noticed increased level of energy, sexual interest in general was increased but nothing crazy.


philuser
@philuser

Posts: 5
Joined: Apr 09, 2012
Posted by @philuser, Apr 9, 2012

what kind of of TRT are you on? I use TestoForte Plus Natural Testosterone Cream that I got from here: http://testoforte.com/
People have told me that studies have shown the effectiveness and safety of skin applied testosterone treatments that’s why I tried it. It actually works and I haven’t noticed any side effects so I’m guessing it doesn’t have any.

Please login or register to post a reply.